# SDR DHL2004365502

- Difficulty date: January 3, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR25 & FR27 APPROX LBL 18.  SEVERAL PLACES EVIDENCE OF SURFACE CORROSION.  REMOVED CORROSION AT SEAT TRACK BETWEEN FR25 AN FR27 APPROX LBL 18.  CHECKED LIMITS FOUND OUT OF LIMITS IAW A300 SRM 51-10-00 & 53-10-00.  REMOVED SEAT TRACK AT MAIN CARGO FROM FR18.5 TO 26.5 LBL 18 AS PER A300 SRM 53-10-00.  INSTALLED NEW SEAT TRACK AT MAIN CARGO FROM FR18.5 TO FR26.5 LBL 18.  MATL USED 7075T6511 TMS 60-224457 AS PER A300 SRM 53-10-00 AND 51-10-40, 51-40-12, 51-30-30.
